staple
With cedram.org

Search the site


Year 2004

1  2


Noboru Aoki
On Tate’s refinement for a conjecture of Gross and its generalization
Vol. 16 no. 3 (2004), p. 457-486 Details
David H. Bailey; Jonathan M. Borwein; Richard E. Crandall; Carl Pomerance
On the binary expansions of algebraic numbers
Vol. 16 no. 3 (2004), p. 487-518 Details
Peter Bundschuh; Kumiko Nishioka
Algebraic independence over $\mathbb{Q}_p$
Vol. 16 no. 3 (2004), p. 519-533 Details
Guy Diaz
Utilisation de la conjugaison complexe dans l’étude de la transcendance de valeurs de la fonction exponentielle usuelle
Vol. 16 no. 3 (2004), p. 535-553 Details
Andreas Enge; Reinhard Schertz
Constructing elliptic curves over finite fields using double eta-quotients
Vol. 16 no. 3 (2004), p. 555-568 Details
Veikko Ennola
Fundamental units in a family of cubic fields
Vol. 16 no. 3 (2004), p. 569-575 Details
David Grant; Delphy Shaulis
The cuspidal torsion packet on hyperelliptic Fermat quotients
Vol. 16 no. 3 (2004), p. 577-585 Details
Sergei V. Konyagin; Vsevolod F. Lev
Character sums in complex half-planes
Vol. 16 no. 3 (2004), p. 587-606 Details
Elie Mosaki; Jean-Louis Nicolas; András Sárkőzy
Partitions sans petites parts
Vol. 16 no. 3 (2004), p. 607-638 Details
Layla Pharamond dit d’Costa
Géométrie réelle des dessins d’enfant
Vol. 16 no. 3 (2004), p. 639-691 Details
Pierre Samuel
Les carrés dans des généralisations des suites de Lucas
Vol. 16 no. 3 (2004), p. 693-703 Details
Bernhard Schratzberger
S-expansions in dimension two
Vol. 16 no. 3 (2004), p. 705-732 Details
Eira J. Scourfield
On ideals free of large prime factors
Vol. 16 no. 3 (2004), p. 733-772 Details
Samir Siksek
The Brauer–Manin obstruction for curves having split Jacobians
Vol. 16 no. 3 (2004), p. 773-777 Details
Filippo Viviani
Ramification groups and Artin conductors of radical extensions of $\mathbb{Q}$
Vol. 16 no. 3 (2004), p. 779-816 Details
Christian Wittmann
Cohen-Lenstra sums over local rings
Vol. 16 no. 3 (2004), p. 817-838 Details
Victor Abrashkin
Towards explicit description of ramification filtration in the 2-dimensional case
Vol. 16 no. 2 (2004), p. 293-333 Details
Yves André
Comparison theorems between algebraic and analytic De Rham cohomology (with emphasis on the $p$-adic case)
Vol. 16 no. 2 (2004), p. 335-355 Details
Spencer Bloch; Hélène Esnault
Homology for irregular connections
Vol. 16 no. 2 (2004), p. 357-371 Details
James Borger
A monogenic Hasse-Arf theorem
Vol. 16 no. 2 (2004), p. 373-375 Details
Masato Kurihara
On the structure of Milnor $K$-groups of certain complete discrete valuation fields
Vol. 16 no. 2 (2004), p. 377-401 Details
Takeshi Saito
Parity in Bloch’s conductor formula in even dimension
Vol. 16 no. 2 (2004), p. 403-421 Details
Sinan Ünver
An Arakelov theoretic proof of the equality of conductor and discriminant
Vol. 16 no. 2 (2004), p. 423-427 Details
Jean-Pierre Wintenberger
Automorphismes des corps locaux de caractéristique $p$.
Vol. 16 no. 2 (2004), p. 429-456 Details
Daniel Barsky; Bénali Benzaghou
Nombres de Bell et somme de factorielles
Vol. 16 no. 1 (2004), p. 1-17 Details
Karim Belabas
Topics in computational algebraic number theory
Vol. 16 no. 1 (2004), p. 19-63 Details
Jean-François Burnol
Two complete and minimal systems associated with the zeros of the Riemann zeta function
Vol. 16 no. 1 (2004), p. 65-94 Details
Imin Chen; Bart De Smit; Martin Grabitz
Relations between jacobians of modular curves of level $p^2$
Vol. 16 no. 1 (2004), p. 95-106 Details
Joachim von zur Gathen; Arnold Knopfmacher; Florian Luca; Lutz G. Lucht; Igor E. Shparlinski
Average order in cyclic groups
Vol. 16 no. 1 (2004), p. 107-123 Details
Jean-Pierre Gazeau; Jean-Louis Verger-Gaugry
Geometric study of the beta-integers for a Perron number and mathematical quasicrystals
Vol. 16 no. 1 (2004), p. 125-149 Details

1  2